MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CRUCIATE+ FEMORAL POINT; LIGAMENT RECONSTRUCTION INSTRUMENT SET

MEDOS INTERNATIONAL SARL CRUCIATE+ FEMORAL POINT; LIGAMENT RECONSTRUCTION INSTRUMENT SET
Model Number 219008
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during an anterior cruciate ligament reconstruction procedure on (b)(6) 2021, it was observed that the guide piece did not slide with the slider on the cruciate+ femoral point device that the device got stuck during the case.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information received, while using a cruciate+ femoral point the guide piece does not slide with the slider.It got stuck during a case.The product was returned to mitek for evaluation.Mitek then conducted visual inspection of device received.Visual analysis of the returned device, determined that was intact, it did not present any physical damage.In other hand, the slider used on the procedure didn't received to be evaluated.The functional test cannot be performed due to the slider didn't received at laboratory.A manufacturing record evaluation was performed for the finished device lot number:1704001, and no non-conformances related to the reported complaint condition were identified.Based on the information currently available, this complaint cannot be confirmed and we cannot determine a root cause for this failure mode.As per ifu-109284, visually inspect the instrument and check for damage and wear, moveable parts should have smooth movement without excessive play, locking mechanisms should fasten securely and close easily, long, thin instruments should be free of bending and distortion.As part of mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
CRUCIATE+ FEMORAL POINT
Common Device Name
LIGAMENT RECONSTRUCTION INSTRUMENT SET
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11373568
Report Number1221934-2021-00640
Device Sequence Number14462391
Product Code LXH
UDI-Device Identifier10886705025763
UDI-Public10886705025763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219008
Device Catalogue Number219008
Device Lot Number1704001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer03/23/2021
04/08/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/24/2021
04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1